Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

monopoly

Veteran Member
  • Total Reviews

    0
  • Content Count

    124
  • Joined

  • Last visited

Community Reputation

4 Neutral

2 Followers

About monopoly

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    Canada

Recent Profile Visitors

2,889 profile views
  1. Hi! Sorry I am writing back to you now, a whole 3 months later!! I never ended up going on the Accutane (Epuris) as I concluded that putting my body through the harshness of getting rid of an occasional breakout is not worth it. ..perhaps if the problem gets worse, but it's not. The breakouts have subsided, I am now thinking that because they're on my chin area it's directly correlated with stress, which is something I have A LOT of! lol I am glad to be using my all natural haircare
  2. Wow! Is it really okay to be on antibiotics for so long and on such a high dose? I'm really curious about this because it just doesn't seem right. Do you find it has increased yeast infections for you or that you get sick more often as your immune system hasn't been relying on its own fighting power? I'm keeping a close eye on my face for now and switching to more natural personal care products, particularly shampoo and toothpaste, and see if that makes a difference before jumping on the Ep
  3. monopoly

    Is Accutane The Next Step?

    Hi, Try the Accutane, for such a young age you've already had quite the lengthy run around, so just go for the gold and for something that works! I just want to point out something really important: just because someone starts Accutane doesn't mean that they will break out heavily before things get better. Everyone is different. Case in point: I never had the 'initial breakout' phase, when I was put on Accutane my skin only improved and never got worse before it got better. Just because
  4. monopoly

    Acne Got Bad First Week Of College!

    3 that come to mind immediately: Drinking, change in sleep cycle (as you release the stress hormone cortisol during then), diet (maybe, this is very debatable). Make sure to wash your pillowcases often!
  5. Just to update after some more research, I found out it's Epuris that's sold in Canada, while the American equivalent is called Absorica. After briefly searching forums I see that many members are on Absorica, and many have reported the same sort of side effects like on regular Accutane, as I had suspected!
  6. monopoly

    July 10 2013 - Some Bumps Along The Road

    Hi! Sorry for the delay in writing back.. you'll find my most recent picture on this thread I just made: Aside from the two obvious breakouts, my face overall is very clear and unlike anything it ever was prior to taking Accutane. Are you thinking of going on it? I've been clear for about a year and a half but something is going on now where I'm breaking out just around my mouth, I learned it might be due to a bad product ingredient in my shampoo or indeed it is acne again. If
  7. I just wrote a thread, replied to a reply I got on my previous post, so I figured I'd do a quick update on my blog. The minocycline antibiotics that I was prescribed last month worked. While on them I experienced 0 pimples, so that was nice. The entire time I was on them I kept thinking to myself, 'ugh, is an antibiotic really worth taking if my skin's not doing anything anymore?' Well it turns out I totally missed that connection, because yes it was worth it! About a week and a half aft
  8. Hi Everyone, After having horrific and persistent acne since 12 to 23 years of age I have documented my journey on Accutane from May 2011 to January 2012 here. Long story short it was the ONLY thing that worked for me, it was a life-changing experience for me as I'm sure it was for many of you who have had success with it. A couple months ago I started having small papules around my mouth/chin area. This was the type of breakout that just needed to be left alone. I was under the impressi
  9. monopoly

    July 10 2013 - Some Bumps Along The Road

    I just wanted to check in quickly to kind of keep a record of my progress. Obviously I finished Accutane about a year and a half ago, however over the last few months I've noticed that I get a big nasty pimple near my mouth. After a few days to a week it goes away, however a few weeks or a month later a new one comes back. :S So far this has happened about 3-4 times. I can't remember exactly but it's left a red mark so I see about 3-4 'stains' where the pimples were. This last one that I ju
  10. That's a good point. What I'm getting right now isn't even acne, it's just one breakout that lasts for 3 weeks and then subsides and goes away. I have a clear face with one breakout...it would be such an insult to those who actually are suffering from acne to say that what I'm going through is acne. In the end though, I guess it's what your comfortable with. I will keep an eye on it and if by summer time I see that the breakouts are more frequent then I will speak with my derm. I was freaking ou
  11. monopoly

    Bye

    Try not to touch your face if you don't have to, you don't want to obstruct the effectiveness of the Accutane, just let it do its magic. When you go to Walmart tomorrow don't forget to also pick up lip balm, you will NEED it. I was on 40mg/day and I had to apply it every 20 minutes at school and stuff...burt's bees is my fave. You will come to moisturize as a habit too, as your skin might get so dry it creates flakiness. I personally found that because of this it was hard to wear foundation, so
  12. monopoly

    Bye

    Don't worry about going out in public and having your acne look bad for 2 reasons: you might not even go through the IB (not everyone experiences it), and if you do, remember that for every day of having worse acne, you are one step closer to clearer skin. I stopped accutane a year ago, it worked wonders for me. While on Accutane I decided to go vegan/vegetarian and it has been a wonderful experience for me. I just wanted to stop consuming all the hormones and antibiotics found in meat products
  13. It would be best not to tattoo while on Accutane, remember your skin is thinning when you're on it. Don't worry about the IB, you might be one of those lucky ppl like me who never got it and improved the entire way through.
  14. Isn't there a maximum dosage you're allowed to take for so long before you have to take a break? That seems like a long time. My derm took my weight and had to determine the dosage and for how long I could take it for, I suggest you bring this up to them because Accutane doesn't seem like something you'd take for over a year consecutively. I had that knee thing too, worse even because sometimes I'd feel it in my sciatic nerve. It went away for the most part but I still get it from time to ti
×